Doctor insights on:
Home Remedies For Noisy High Pitched Breathing
Train at: Altitude.Get a more detailed answer ›
Labored breathing: If any one experiencing shortness of breath, it needs an exam by a qualified health professional and timely intervention.A variety of causes can cause this condition which can range from not so serious to life threatening.The short answer-no! you need to find out why you have labored breathing! ...Read more
I have a rattle in my lungs from an acid reflux attack. Is there a home remedy or do I have to see my doctor for a breathing treatment?
GERD: If you truly have GERD, then you can try some conservative measures to see if the symptoms improve-try not to eat within 2-3 h of going to bed, elevate your bed or head approx 30 degrees, avoid spicey foods or those that cause you to have gas. Aspiration of gastric contents can injure the lung and airway and lead to infection/ cough/ bronchospasm and should be evaluated if symptoms don't improve. ...Read more
Asthma attack led to ER visit. Given breathing treatment and two steroids. Medrol (methylprednisolone) pack for home. My heart rate is 100, is that ok?
No: Although high-dose Medrol can increase your heart rate, use of bronchodilator or uncontrolled asthma may be another cause. I noted that you are on Toprol (metoprolol) which may render your asthma more difficult to control and you should discuss this with your doctor preferably a B/C allergist. ...Read more
My dad has been having some problems. His throat hurts, feels weak, dizzy, his head hurts, feels nervous, breathing, his oxygen level is ok, feels tried. He has high blood pressure, diabetes, an astma, he put on the nebulizer treatment every three hours.?
Ended up in the ER 2/27/13 6 breathing treatments later said i had bronchitis . Well here we are 3 weeks later with same issue but with stridor. Help?
Go to ER: If you have strider this needs to be treated immediately. Call 911 or have someone take you to the er. ...Read more
After exercise I have difficulty breathing in with stridor. I often faint after exercise. I've had this for 10 years, asthma ruled out. Any ideas?
Exercise anaphylaxis: I agree that you should have a stress test to be certain there is no problem with your heart. The most likely diagnosis, however, is exercise-induced anaphylaxis. Stridor is due to laryngospasm - swelling around the vocal cords. Loss of consciousness could be due to that or low blood pressure. These are symptoms of life-threatening anaphylaxis. Don't exercise until you see a qualified allergist! ...Read moreSee 1 more doctor answer
How to make breathing better in chf patient with flash lungs eddma? Sleep on elevated bed but sometimes gasp for air 90 spo2. Can't open windows for air in cold weather, home remedies to get more oxygen? Is the underlying cause renin/kidney issue?
Ask your doctor for: You should be under the care of a Cardiologist so that your medications for CHF can be adjusted to keep your body free from any fluid retention. You may also benefit from bringing home an Oxygen cylinder which your doctor can order and his nurse or social worker can organize its home delivery. There is no other source of getting oxygen at home if and when you needed it urgently. ...Read moreSee 2 more doctor answers
See a doctor: Stridor is usually caused by swelling of the vocal cords or the nearby tissues of the airway and larynx. This can be dangerous or deadly if it triggers a laryngospasm. Prednisone or some other steroid treatment is the most effective to get the swelling down. In urgent or emergent cases Epinephrine in a nebulizer can be used as well. ...Read moreSee 2 more doctor answers
Probably.: But it is best to inform the md or your provider the adverse event that you experience with your breathing treatment. ...Read more
- Talk to a doctor live online for free
- Remedies for noisy high pitched breathing
- Noisy high pitched breathing
- Home remedies for noisy breathing
- Ask a doctor a question free online
- Remedies for high pitched voice
- Noisy breathing
- Is noisy breathing a symptom of bronchiolitis?
- Common cold noisy breathing
- Talk to a pharmacologist online for free